# SDR CALA2025052304916

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 38,777 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BULB INOP NEAR SEAT 1B.   FOUND FWD MONUMENT BULB AND LENS MISSING, RELAMPED AND INSTALLED NEW LENS, LIGHT OPS CKS GOOD.
